|CNS problems Sustiva verses Isentress
Feb 12, 2010
I tried Atripla and had to stop because the CNS problems with the Sustiva was too much for me to handle. I felt like I was jacked up on cocaine, had hot flashes, was dizzy and could not sleep. Are you aware of any of these CNS problems with the Isentress + Truvada treatment? Thank you.
| Response from Dr. Young
Hello and thank you for your post.
In the very large and double-blinded STARTMRK clinical trials that compared Truvada + Sustiva to Truvada+Isentress, the latter was found to have fewer central nervous system (CNS) side effects. The only CNS side effect that has been associated with Isentress with similar rates to Sustiva (or Atripla) has been insomnia.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.